Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 49, NWS Paducah, KY

February 29, 2012Todd County, Kentucky

NWS Paducah, KY issued this severe thunderstorm warning at Feb 29, 2012, 11:28 AM CST for Todd County, Kentucky. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 29, 2012, 11:28 AM CST (17:28 UTC)
Expired
Feb 29, 2012, 11:48 AM CST
In force
20 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

County Todd County, KY

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 29, 1:14 AM CSTTornado WatchSPC11 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 5.5 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-02-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 580 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-02-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 365 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
580 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
510 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
365 m²/s²
0-3 km storm-relative helicity
485 m²/s²
Significant tornado parameter
1.9
Supercell composite
8.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

003 
WUUS53 KPAH 291728
SVRPAH
KYC219-291800-
/O.NEW.KPAH.SV.W.0049.120229T1728Z-120229T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
1128 AM CST WED FEB 29 2012

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL TODD COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL NOON CST.

* AT 1122 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 5
  MILES WEST OF ELKTON...AND MOVING EAST AT 60 MPH.

* LOCATIONS IN THE WARNED AREA INCLUDE...
  MAINLY RURAL AREAS OF EASTERN TODD COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY FOR
SOUTHWESTERN KENTUCKY. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
NOON CST WEDNESDAY FOR SOUTHEAST MISSOURI.

LAT...LON 3676 8705 3672 8724 3687 8730 3689 8729
      3696 8705 3695 8704 3677 8704
TIME...MOT...LOC 1728Z 253DEG 50KT 3683 8715
WIND...HAIL 70MPH 1.00IN

$$
2 follow-up statements
161 
WWUS53 KPAH 291741
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1141 AM CST WED FEB 29 2012

KYC219-291800-
/O.CON.KPAH.SV.W.0049.000000T0000Z-120229T1800Z/
TODD KY-
1141 AM CST WED FEB 29 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
TODD COUNTY IN SOUTH CENTRAL KENTUCKY UNTIL NOON CST...

AT 1136 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7
MILES WEST OF RUSSELLVILLE...OR 9 MILES NORTHEAST OF ELKTON...MOVING
EAST AT 55 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3678 8720 3681 8716 3685 8710 3690 8704
      3677 8704 3676 8705 3673 8719
TIME...MOT...LOC 1741Z 253DEG 50KT 3688 8693
WIND...HAIL 70MPH 1.00IN

$$
489 
WWUS53 KPAH 291748
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1148 AM CST WED FEB 29 2012

KYC219-291759-
/O.CAN.KPAH.SV.W.0049.000000T0000Z-120229T1800Z/
TODD KY-
1148 AM CST WED FEB 29 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL TODD COUNTY IN
SOUTH CENTRAL KENTUCKY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 3678 8720 3681 8716 3685 8710 3690 8704
      3677 8704 3676 8705 3673 8719
TIME...MOT...LOC 1749Z 253DEG 50KT 3686 8689

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 29, 10:52 AM CST, 36 minutes earlier.

Area forecast discussion, Feb 29, 10:52 AM CST, 36 minutes before
AREA FORECAST DISCUSSION...CORR AVN DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
1052 AM CST WED FEB 29 2012

.UPDATE...
ISSUED AT 1047 AM CST WED FEB 29 2012

ADJUSTMENTS TO THE TIMING OF THE SEVERE STORM POTENTIAL TO ACCOUNT
FOR SLOWER MOVEMENT OF THE STORMS AS THE FLOW ALOFT BECOMES MORE
PARALLEL TO THE FRONTAL BOUNDARY. IN COORDINATION WITH THE STORM
PREDICTION CENTER...MADE A COUPLE OF EXTENSIONS TO THE TORNADO WATCH
NUMBER 44 THROUGH THE NOON HOUR. INTO THE EARLY AFTERNOON...TRAINING
OF THUNDERSTORMS FROM CALLOWAY...EAST TO TODD COUNTY WILL MORE
LIKELY LEAD TO FLOODING ISSUES.

&&

.SHORT TERM...(TODAY THROUGH FRIDAY NIGHT)
ISSUED AT 355 AM CST WED FEB 29 2012

DELAYED DISCUSSION DUE TO ONGOING SEVERE WEATHER.

CURRENT LINE OF THUNDERSTORMS OVER SOUTHEAST MISSOURI AND
SOUTHWEST ILLINOIS CONTINUE TO MOVE INTO INCREASING INSTABILITY
AND SHEAR AT 4 AM CST. MAINTENANCE OF THE TORNADIC CIRCULATIONS
WILL LIKELY PERSIST AS ISOLATED SUPERCELLS TAP INTO INCREASING
BULK SHEAR ABOVE 60 KTS...HELICITIES ABOVE 500 M2/S2...AND MOIST
UNSTABLE CAPES EXCEEDING 1000 J/KG THROUGH 6 AM CST.

PLEASE REFER TO THE LATEST STORM PREDICTION CENTER OUTLOOKS AND
DISCUSSIONS FOR MORE SPECIFIC DETAILS.

ANOTHER ZONE OF MOISTURE CONVERGENCE AND THETAE ADVECTION IS
APPEARING TO INCREASE OVER SOUTHEAST ILLINOIS AND THE PENNYRILE
REGION OF WEST KENTUCKY AS OF 10Z. THIS MAY AID IN THE MAINTENANCE
OF THE SOUTHWEST ILLINOIS SUPERCELL/TORNADO THROUGH AT LEAST 12Z.
SOME REGENERATION AND INITIATION OF NEW CONVECTION MAY OCCUR IN
WESTERN KENTUCKY BETWEEN 5 AM AND 7 AM CST.

DEPENDING ON THE TIMING OF THE FRONTAL PASSAGE...ADDITIONAL
CONVECTION MAY DEVELOP DURING THE LATE MORNING AND EARLY AFTERNOON
OVER THE SOUTHERN PENNYRILE REGION OF WEST KENTUCKY...PER THE 3KM
HRRR 1 KM REFLECTIVITY FORECASTS THROUGH NOON.

THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS WILL WORK NORTHWARD
FROM THE LOWER MISSISSIPPI VALLEY LATE THURSDAY NIGHT...WITH THE
BEST INSTABILITY...SHEAR...AND MOISTURE EXPECTED DURING THE LATE
MORNING AND EARLY AFTERNOON HOURS ON FRIDAY. THE 00Z-06Z
DETERMINISTIC GFS GUIDANCE STILL APPEARS TO HAVE A CONSISTENT
HANDLE ON THE TIMING AND PLACEMENT OF THIS CONVECTION AND WAS
GENERALLY FOLLOWED WITH THE SHORT TERM UPDATES.

.LONG TERM...(SATURDAY THROUGH WEDNESDAY)
ISSUED AT 355 AM CST WED FEB 29 2012

FORECAST CONFIDENCE IN THE EXTENDED PERIODS IS QUITE HIGH. THE
ONLY POPS ARE ON SUNDAY WHEN THE GFS AND ECMWF SWEEP A FULL LATITUDE
TROUGH THROUGH THE REGION. THEY GENERATE A SATURATED LAYER WITH
STEEP LAPSE RATES GENERALLY AT AND ABOVE 700MB...WHICH IS IN THE -15
TO -25 DEGREE RANGE. CERTAINLY CANNOT RULE OUT ISOLATED SHOWERS AND
THUNDERSTORMS AT SOME POINT SUNDAY EAST OF THE MISSISSIPPI RIVER.
THERE IS A LOT OF DRY AIR AND STEEP LAPSE RATES BELOW 700MB...SO
THERE IS THE POTENTIAL FOR DRY THUNDERSTORMS AND STRONG MIXING.

SOME RECENT MODEL RUNS BRING THE VERY ELEVATED CONVECTION INTO THE
AREA SATURDAY NIGHT...WHEN TEMPERATURES ARE EXPECTED TO BE JUST
BELOW FREEZING...WHICH COULD ALLOW SNOW TO REACH THE GROUND. FOR NOW
HAVE A SLIGHT CHANCE OF RAIN SHOWERS ONLY ON SUNDAY. GUSTY WEST
NORTHWEST WINDS WILL IMPACT MUCH OF THE AREA...REGARDLESS OF
PRECIPITATION. LATER SHIFTS WILL HAVE TO CLOSELY MONITOR THE ODD
POTENTIALS WITH THIS SYSTEM.

OTHERWISE SURFACE HIGH PRESSURE WILL DOMINATE THE REGION OVER THE
WEEKEND AND INTO MONDAY. TEMPERATURES WILL BE CLOSE TO NORMAL LEVELS
FOR A CHANGE. SOUTHERLY RETURN FLOW WILL COMMENCE LATE MONDAY...AND
VERY GUSTY SOUTH WINDS ARE EXPECTED TUESDAY...AS TEMPERATURES WARM
WELL BACK INTO THE 60S. THE LATEST GFS AND ECMWF HOLD OFF OUR NEXT
CHANCE OF CONVECTION TIL AT LAST WEDNESDAY...WHEN ANOTHER FRONT WILL
MOVE INTO THE REGION.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1047 AM CST WED FEB 29 2012

UPDATED TAFS TO ACKNOWLEDGE TEMPORARY LACK OF HIGHER WINDS ACROSS
MOST OF THE REGION THIS MORNING. A PREFRONTAL SFC PRESSURE TROF
WILL CONTINUE TO MOVE THROUGH PARTS OF WRN KY WHILE A COLD FRONT
APPROACHES SERN MO/SRN IL. THESE FEATURES WILL CONTINUE TO MOVE
EWD THROUGH THE REGION TODAY. THE LOW LEVEL WINDS ARE STILL
EXPECTED TO INCREASE IN THE AFTERNOON AS A MID LEVEL TROF WHIPS BY
TO THE NORTH AND HIGH PRESSURE MOVES IN. EXPECT VFR CIGS TO MOVE
OUT OF MOST OF THE AREA BY SUNSET. WINDS WILL DIMINISH AFTER DARK
AND VEER ONLY A LITTLE.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
MO...NONE.
IN...NONE.
KY...NONE.
&&

UPDATE...SMITH
SHORT TERM...SMITH
LONG TERM....DRS
AVIATION...DB
Hazardous weather outlook, Feb 29, 10:45 AM CST, 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
1045 AM CST WED FEB 29 2012

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-011000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
1045 AM CST WED FEB 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE THROUGH WEST
KENTUCKY THROUGH NOON. GIVEN THE HIGHLY UNSTABLE ENVIRONMENT...THE
THREAT OF ISOLATED TORNADOES...DAMAGING WINDS AND HAIL WILL CONTINUE
ALONG THE KENTUCKY BORDER COUNTIES THROUGH THE NOON HOUR.

WITH THE SLOW MOVEMENT OF THESE THUNDERSTORMS...HEAVY RAINFALL WILL
REMAIN A PROBLEM AND PRODUCE AREAS OF FLOODING THROUGH THE
AFTERNOON.

THE CURRENT LINE OF STORMS SHOULD EXIT THE QUAD STATE REGION BY THE
MIDDLE OF THE AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM LATE MORNING
THROUGH SUNSET FRIDAY. THE MAIN HAZARDS WILL BE DAMAGING WIND AND
HAIL...ESPECIALLY DURING THE AFTERNOON HOURS. ISOLATED TORNADO
DEVELOPMENT CANNOT BE RULED OUT IN THE VICINITY OF THE FRONTAL
BOUNDARY DURING THE AFTERNOON. THE AREA OF GREATEST CONCERN WILL BE
WESTERN KENTUCKY...SOUTHWEST INDIANA...SOUTHEAST ILLINOIS AND
SOUTHEAST MISSOURI NEAR THE BOOTHEEL REGION.

.SPOTTER INFORMATION STATEMENT...

IF NOT ALREADY ACTIVATED BY EMERGENCY MANAGEMENT...SPOTTER
ACTIVATION IS STILL REQUESTED FOR PARTS OF SOUTHERN PURCHASE AND
PENNYRILE COUNTIES OF WEST KENTUCKY.

IF YOU CAN SAFELY DO SO...AND CONFIRMED REPORTS OF FUNNEL CLOUDS AND
TORNADOES...AS WELL AS DAMAGING WINDS IS ENCOURAGED. PLEASE REPORT
ANY HAIL SIZE IN COMPARISON TO THE TO THE SIZE OF A COIN OR THE
ACTUAL DIAMETER IN INCHES.

SPOTTER ACTIVATION MAY BE ALSO NEEDED DURING THE LATE MORNING AND
AFTERNOON HOURS ON FRIDAY.

SMITH

In the hours before

Local storm report, Feb 29, 10:31 AM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1031 AM CST WED FEB 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 AM     HAIL             HOPKINSVILLE            36.85N 87.49W
02/29/2012  E1.00 INCH       CHRISTIAN          KY   TRAINED SPOTTER

&&

DLL
Local storm report, Feb 29, 10:35 AM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1035 AM CST WED FEB 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1034 AM     FLASH FLOOD      GRACEY                  36.88N 87.63W
02/29/2012                   CHRISTIAN          KY   TRAINED SPOTTER

            SPOTTERS REPORT DITCHES ARE FULL OF WATER AND OVERFLOWING
            ONTO ROADS

&&

DLL
Local storm report, Feb 29, 10:43 AM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1043 AM CST WED FEB 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1038 AM     HEAVY RAIN       CADIZ                   36.87N 87.82W
02/29/2012  M2.30 INCH       TRIGG              KY   MESONET

1040 AM     HAIL             6 NE HOPKINSVILLE       36.92N 87.41W
02/29/2012  E1.50 INCH       CHRISTIAN          KY   TRAINED SPOTTER

&&

DLL
Local storm report, Feb 29, 10:54 AM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1054 AM CST WED FEB 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1046 AM     FLASH FLOOD      HOPKINSVILLE            36.85N 87.49W
02/29/2012                   CHRISTIAN          KY   EMERGENCY MNGR

            WATER OVER THE ROAD DAWSON SPRINGS ROAD JUST SOUTH OF
            PLEASANT GREEN ROAD.

&&

DLL
Local storm report, Feb 29, 11:03 AM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1103 AM CST WED FEB 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     TSTM WND DMG     HOPKINSVILLE            36.85N 87.49W
02/29/2012                   CHRISTIAN          KY   EMERGENCY MNGR

            LARGE BARN ON THE GROUND WITH TIN ROLLED UP ON ADJACENT
            ROOF. APPEARS TO BE STRAIGHT LINE WINDS.

&&

DLL
Local storm report, Feb 29, 11:09 AM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1109 AM CST WED FEB 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1108 AM     FLASH FLOOD      HOPKINSVILLE            36.85N 87.49W
02/29/2012                   CHRISTIAN          KY   EMERGENCY MNGR

            HOUSE ON SANDERSON DRIVE IS SURROUNDED BY WATER

&&

DLL

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 29, 4:46 AM CSTTornado WarningPAHBallard29 min
Feb 29, 5:04 AM CSTTornado WarningPAHHenderson, Union26 min
Feb 29, 5:14 AM CSTTornado WarningPAHBallard, McCracken31 min
Feb 29, 5:16 AM CSTSevere Thunderstorm WarningPAHBallard, Carlisle29 min
Feb 29, 5:23 AM CSTTornado WarningPAHFulton37 min
Feb 29, 5:31 AM CSTTornado WarningPAHHenderson, Union29 min
Feb 29, 5:46 AM CSTSevere Thunderstorm WarningPAHCaldwell, Crittenden, Livingston29 min
Feb 29, 5:50 AM CSTSevere Thunderstorm WarningPAHBallard, Livingston, McCracken16 min
Feb 29, 5:54 AM CSTTornado WarningPAHCarlisle, Hickman15 min
Feb 29, 5:56 AM CSTSevere Thunderstorm WarningPAHDaviess, Henderson34 min
Feb 29, 5:59 AM CSTTornado WarningPAHCaldwell, Crittenden, Livingston31 min
Feb 29, 5:59 AM CSTTornado WarningPAHHenderson31 min
Feb 29, 6:17 AM CSTTornado WarningPAHCaldwell, Crittenden, Hopkins, Webster28 min
Feb 29, 6:22 AM CSTSevere Thunderstorm WarningPAHDaviess, Henderson, McLean38 min
Feb 29, 6:28 AM CSTTornado WarningPAHDaviess17 min
Feb 29, 6:34 AM CSTTornado WarningPAHHopkins, McLean, Muhlenberg26 min
Feb 29, 6:58 AM CSTTornado WarningPAHMcLean, Muhlenberg17 min
Feb 29, 7:01 AM CSTSevere Thunderstorm WarningPAHGraves, Livingston, Lyon, McCracken, Marshall44 min
Feb 29, 7:06 AM CSTSevere Thunderstorm WarningPAHFulton24 min
Feb 29, 7:20 AM CSTTornado WarningPAHHopkins, McLean, Muhlenberg25 min
Feb 29, 7:29 AM CSTSevere Thunderstorm WarningPAHFulton31 min
Feb 29, 7:35 AM CSTSevere Thunderstorm WarningPAHCaldwell, Calloway, Graves, Lyon, Marshall, Trigg25 min
Feb 29, 7:58 AM CSTSevere Thunderstorm WarningPAHMcLean, Muhlenberg17 min
Feb 29, 8:02 AM CSTSevere Thunderstorm WarningPAHCaldwell, Christian, Hopkins, Lyon, Trigg28 min
Feb 29, 8:19 AM CSTTornado WarningPAHCaldwell, Christian, Trigg26 min
Feb 29, 8:44 AM CSTTornado WarningPAHChristian, Todd46 min
Feb 29, 8:50 AM CSTTornado WarningPAHMuhlenberg25 min
Feb 29, 8:59 AM CSTTornado WarningPAHCalloway, Marshall, Trigg31 min
Feb 29, 9:19 AM CSTSevere Thunderstorm WarningPAHCaldwell, Christian, Hopkins, Lyon, Muhlenberg, Todd and 1 more26 min
Feb 29, 9:24 AM CSTAreal Flood AdvisoryPAHCalloway6 hr
Feb 29, 9:27 AM CSTTornado WarningPAHCaldwell, Christian, Trigg33 min
Feb 29, 9:50 AM CSTTornado WarningPAHChristian, Todd25 min
Feb 29, 9:54 AM CSTFlash Flood WarningPAHCalloway, Marshall, Trigg6 hr
Feb 29, 9:58 AM CSTSevere Thunderstorm WarningPAHChristian, Trigg32 min
Feb 29, 10:14 AM CSTSevere Thunderstorm WarningPAHChristian, Muhlenberg, Todd11 min
Feb 29, 10:19 AM CSTFlash Flood WarningPAHChristian, Todd6 hr
Feb 29, 10:21 AM CSTSevere Thunderstorm WarningPAHCalloway, Marshall, Trigg24 min
Feb 29, 10:31 AM CSTSevere Thunderstorm WarningPAHChristian, Muhlenberg, Todd29 min
Feb 29, 11:17 AM CSTSevere Thunderstorm WarningPAHMuhlenberg28 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.